# SDR AWXA0000274

- Difficulty date: April 27, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 54,124 hours, 44,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE, EMERGENCY LIGHTS INOP ON LAST SIX LT SEAT ROWS.  REMOVED AND REPLACED BATTERY PACK AT ROW 17 ABC, OP CK GOOD.  RECOMMENDATION:  REMAIN OPEN, MONITOR -- AIRCRAFT HAS SEVERAL DISCREPANCIES IN THIS AREA FOR WIRE REPAIRS AND BATTERY REPLACEMENTS.
